# SDR HEEA954990

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000A
- Condition: Needle Loose
- Location: Cockpit A/S
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE APPEARS TO BE LOOSE ON HANDSTAFF.
